# SDR 97ZZZX5208

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10668
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: PIT844271
- Condition: Chafed
- Location: Pitot Bs 3000
- Part time: 7,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITOT TUBE BENEATH COCKPIT FLOOR (STA 3000) BETWEEN 'DRAINS' AND AIR DATA COMPUTER FOUND CHAFED BY AILERON FLIGHT CONTROL CABLE.  ALUM TUBING CHAFED THRU .028 INCH WALL THICKNESS, 'FLASHING' BLOCKED HOLE PREVENTING PITOT SYS LEAK.  DEFECT LOCATED 32 INCHES FROM RT END FITTING.  TUBING'S LT END HAS DASH 6 TUBING (3.50 INCHES LONG) WELDED TO DASH 4 ALUMINUM TUBING APPROX 47 INCHES LONG.  ONLY 1 CLAMP INSTALLED IN 50-INCH SPAN.  TUBING MAY HAVE BEEN BENT BY WORKERS AND ROUTED INCORRECTLY, I.E., BETWEEN  AILERON CABLES INSTEAD OF BENEATH.  SUBMITTER RECOMMENDS RE-ROUTING TUBING BENEATH AILERON CABLES AND ADD ADDITIONAL CLAMPS TO SUPPORT TUBING.  REF, FOKKER F27 IPC CHAP 34-10-07 FIG 01L-100.
